A Dirichlet problem on the half-line for nonlinear equations with indefinite weight
Authors | |
---|---|
Year of publication | 2017 |
Type | Article in Periodical |
Magazine / Source | Annali di Matematica Pura ed Applicata |
MU Faculty or unit | |
Citation | DOŠLÁ, Zuzana, Mauro MARINI and Serena MATUCCI. A Dirichlet problem on the half-line for nonlinear equations with indefinite weight. Annali di Matematica Pura ed Applicata. Německo: Springer, 2017, vol. 196, No 1, p. 51-64. ISSN 0373-3114. Available from: https://dx.doi.org/10.1007/s10231-016-0562-y. |
Doi | http://dx.doi.org/10.1007/s10231-016-0562-y |
Keywords | Second order nonlinear differential equation; boundary value problem on the half line; Dirichlet conditions; globally positive solution; disconjugacy; principal solution. |
Description | We study the existence of positive solutions on the half-line for the nonlinear second order differential equation satisfying Dirichlet type conditions. The weight function is allowed to change sign and the nonlinearity is assumed to be asymptotically linear in a neighborhood of zero and infinity. Our results cover also the cases in which the weight function is periodic or it is unbounded from below. |
Related projects: |